Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Semigroups Satisfying a Strong Følner Condition

L. N. Argabright and C. O. Wilde
Proceedings of the American Mathematical Society
Vol. 18, No. 4 (Aug., 1967), pp. 587-591
DOI: 10.2307/2035420
Stable URL: http://www.jstor.org/stable/2035420
Page Count: 5
  • Cite this Item
Semigroups Satisfying a Strong Følner Condition
Preview not available

Page Thumbnails

  • Thumbnail: Page 
587
    587
  • Thumbnail: Page 
588
    588
  • Thumbnail: Page 
589
    589
  • Thumbnail: Page 
590
    590
  • Thumbnail: Page 
591
    591